# SDR DALA2023021301102

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,144 hours, 32,866 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DOOR 2R (AFT RIGHT) WOULD NOT STAY ARMED IN FLIGHT. CORRECTIVE ACTION: R/R PROX SENSOR. DOOR OPS OK. (4075676)
